Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

429 Publications


2019 | Conference Paper | IST-REx-ID: 8175 | OA
Betea, Dan, Jérémie Bouttier, Peter Nejjar, and Mirjana Vuletíc. “New Edge Asymptotics of Skew Young Diagrams via Free Boundaries.” In Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics. Formal Power Series and Algebraic Combinatorics, 2019.
View | Download Preprint (ext.) | arXiv
 

2019 | Preprint | IST-REx-ID: 8182 | OA
Avvakumov, Sergey, and Sergey Kudrya. “Vanishing of All Equivariant Obstructions and the Mapping Degree.” ArXiv:1910.12628. arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Preprint | IST-REx-ID: 8184 | OA
Avvakumov, Sergey, R. Karasev, and A. Skopenkov. “Stronger Counterexamples to the Topological Tverberg Conjecture.” ArXiv:1908.08731. arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Preprint | IST-REx-ID: 8185 | OA
Avvakumov, Sergey, and Roman Karasev. “Envy-Free Division Using Mapping Degree.” arXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6546 | OA
Valosková, Katarina. The Role of a Highly Conserved Major Facilitator Superfamily Member in Drosophila Embryonic Macrophage Migration. IST Austria, 2019. https://doi.org/10.15479/AT:ISTA:6546.
View | Files available | DOI
 

2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder, Dominik J. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria, 2019. https://doi.org/10.15479/AT:ISTA:th6179.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6657 | OA
Danowski, Patrick. “An Austrian Proposal for the Classification of Open Access Tuples (COAT) - Distinguish Different Open Access Types beyond Colors.” VOEB-Mitteilungen 72, no. 1 (2019): 59–65. https://doi.org/10.31263/voebm.v72i1.2276.
View | Files available | DOI
 

2019 | Conference Paper | IST-REx-ID: 6556 | OA
Huszár, Kristóf, and Jonathan Spreer. “3-Manifold Triangulations with Small Treewidth.” In 35th International Symposium on Computational Geometry (SoCG 2019), 129:44:1-44:20. Leibniz International Proceedings in Informatics (LIPIcs). Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019. https://doi.org/10.4230/LIPIcs.SoCG.2019.44.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár, Kristóf, Jonathan Spreer, and Uli Wagner. “On the Treewidth of Triangulated 3-Manifolds.” Journal of Computational Geometry 10, no. 2 (2019): 70–98. https://doi.org/10.20382/JOGC.V10I2A5.
View | Files available | DOI | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications